Inequalities for the weighted mean of r-preinvex functions on an invex set

[img]
Preview
jmi-12-84.pdf - Published Version (201kB) | Preview

Hwang, DY and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Inequalities for the weighted mean of r-preinvex functions on an invex set. Journal of Mathematical Inequalities, 12 (4). pp. 1097-1106. ISSN 1846-579X

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/38710
DOI https://doi.org/10.7153/JMI-2018-12-84
Official URL http://jmi.ele-math.com/12-84/Inequalities-for-the...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequalities; r-preinvex functions; means; weighted mean
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login